# SDR DLM11001863

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 39,529 hours, 4,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR DETECTED IN AFT GALLEY AREA.  REMOVED CARGO AND THOROUGHLY INSPECTED AIRCRAFT.  UNABLE TO DUPLICATE.
